EconPapers    
Economics at your fingertips  
 

Lower bounds for the distribution function of a k-dimensionaln-extensible exchangeable process

Marco Scarsini

Statistics & Probability Letters, 1985, vol. 3, issue 2, 57-62

Abstract: A lower bound for the distribution function of a k-dimensional, n-extensible exchangeable process is provided when the marginals are uniform on the unit segment. The result is obtained by means of standard linear programming techniques. The lower bound for infinitely extendible exchangeable processes is the distribution of independent random variables.

Keywords: exchangeable; process; extendibility (search for similar items in EconPapers)
Date: 1985
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(85)90024-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Lower bounds for the distribution function of a k-dimensional n-extensible exchangeable process (1985)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:3:y:1985:i:2:p:57-62

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:stapro:v:3:y:1985:i:2:p:57-62